# SDR AALA200800069

- Difficulty date: January 11, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 18,593 hours, 7,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 11169
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY SEAT MOUNTED LIGHTS AT SEAT 19A INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY SEAT MOUNTED LIGHTS AT SEAT 19A.  SYSTEM GROUND CHECKED NORMAL OPERATION.
